Wilko Max Strength Sinus Relief Capsules 97p for 16. Same as cold and flu products Less than half the price of branded products. - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
I have had an awful cold this week and went to check out what was available to make me feel better.

I went into Wilkinsons and checked out all the products and what they contain and found that their own brand Max Strength Sinus relief capsules were only 97p for 16 capsules and contain exactly the same ingredients in the same quantities as the branded max strength cold products (Lemsip max/ Benylin Max).

They all contain Paracetamol 500mg, caffeine 25mg and phenylephrine HCl 6.1mg However the wilko sinus relief are 97p compared to about £2.50/£3 for the branded products.

I also noticed that their own brand cold and flu relief product was identical in all but title and yet costs 17p more than the sinus relief???

I know people will say it is an inferior product as it is stores own so it will be a lower quality, but with medicine this cannot be the case they must be of an equivalent quality and also pass rigorous inspection to gain a product licence from the MHRA.

I have found this product very effective at relieving my stuffed up nose and other cold symptoms this week.
More From Wilko (Wilkinson):
×
Get the Hottest Deals Daily
Stay informed. Once a day, we'll send you the deals our members voted as the best.
Failed
melcarroll Avatar
6y, 10m agoFound 6 years, 10 months ago
Options

All Comments

(10) Jump to unreadPost a comment
Comments/page:
#1
Bah phenylephrine! For me pseudoephedrine (Sudafed) is the highlight of a cold :thumbsup:

great price tho if u like inferior pharmaceuticals :pirate:

rated hot so more can see this comment
#2
Can't you get flu strength bechams and lemsip from poundland??
#3
stphnstevey;7709540
Can't you get flu strength bechams and lemsip from poundland??

Not sure but good deal if you can.
As far as Pseudoephedrine is concerned I am sure Wilkos will probably have their own brand of that too at a bargain price if you check it out.
#4
Nope, there aren't any generic pseudoephedrine apparantly.
#5
Slightly off topic but you can also get loperamide (imodium) in poundshop and Morrisons, both £1
#6
You can get beechams and lemsip from poundand but its the same price in stores:

£1 for 5 sachets in pundland
£2 for 10 sachets in normal high street shops.
£4 for 10 sachets of max strength (double paracetamol) in high street (not seen these in bargain basement shops before) - Better to buy the cheaper ones and take a paracetamol tablet before really.

X
#7
£4 for 10 sachets of max strength (double paracetamol) in high street (not seen these in bargain basement shops before) - Better to buy the cheaper ones and take a paracetamol tablet before really.

You need to be really careful how much paracetamol you take and check what is in each preparation as you shouldn't take more than 4000mg in 24hours.
#8
I got a cold on Saturday, I'll make sure I get some of these to bang!
#9
Check out tesco/sainsburys - both do the same ingredients as this for a similar price called sinus relief, but also as cold relief for much less - I seem to recall it being up to a third less.

Sorry, but cold.
#10
jnm21;7730759
Check out tesco/sainsburys - both do the same ingredients as this for a similar price called sinus relief, but also as cold relief for much less - I seem to recall it being up to a third less.

Sorry, but cold.

No need to apologise everyone is entitled to their own opinion. I did notice that Asda are doing a similar product for £1.

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!